It is the only anti depressant with the least knowen sexual side effects.
i have been on lithium for 2 years and have had sexual side effects. i hear if you try an antidepressent such as wellbutrin (that has low sexual side effects) than it could help.
Although Wellbutrin may be less likely to cause sexual side effects than other antidepressant medications, sexual side effects are still a possibility. Changes in sex drive and impotence are among the sexual side effects that may occur.
All have side effects ,usually get better after a couple of weeks as your body adjusts. Sexual side effects may not get better with time.That's one reason Wellbutrin is popular...doesn't have sexual side effects for most people
Prozac and Zoloft are the safest to take while pregnant, so I would assume they are the safest. Wellbutrin has the least amount of side effects, and usually no sexual side effects.
i am prescribed both seroquel and wellbutrin and i have not had any side effects by taking both.
Wellbutrin is an anti depressant, but it does have some potential side effects
Yes, the side effects from Wellbutrin will wear off eventually after being weaned off of it. If you are still taking it however, and the side effects are not improving after a week or so, or if the side effects are severe, you should check with your doctor to see if this is the right medication for you.
Wellbutrin is medication that is designed to be taken orally, not intravenously. Your doctor will gladly explain it to you.
Wellbutrin causes an increase in your sex drive and a decrease in hunger. The only thing about it is that it really doesn't help much with depression. Although sexual side effects and weight issues add to my depression, so it evens out.
The majority of paych. Meds. Have caused major sexual side effects. Now have Rx for depakote. Are there sexual side effects with this medication ?
You can try it, although the full 300mg dose of wellbutrin is likely what's needed it if wil work for you. The 150mg doesn't seem to do much for anyone. I tried wellbutrin with just about every ssri out there, in different combinations and dosages but in three years I haven't found anything that significantly offsets the sexual side effects of ssris. Unfortunately, I think that if you're prone to the sexual s/e's of ssri there is nothing you can do about it - other than to stop taking them. It really sucks because I really liked lexapro but in the end had to choose between stress/irritability and the sex.
Anxiety is one of the possible side effects of wellbutrin. However, it may go away after you have taken wellbutrin for a while and as your body gets used to the medication.